Latisse on post. Can I use it on the discolored patch? (photos)

I received an injection of triamcinolone acetonide 40 mg in my wrist as a treatment for a chronic carpel tunnel syndrome. A week after the injection appeared a large spot of hypopigmentation at the site of injection. I know that hypopigmentation is a side effect of steroids. I have a spare box of Latisse. Can i use it on the discolored patch?

Doctor Answers 3

Tattooing for Hypopigmentation

Please do not try to treat this yourself. Latisse will not give you the result you want. If the scar does not resolve on its own within the next few weeks, tattooing to blend it into your skin would be the best option. I suggest you see an expert. Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Latisse for treating hypopigmentation

I understand your concern. "Time" is probably your best option. There are no formally FDA approved options for treating this hypopigmentation....You are correct that bimatoprost can stimulate melanocytes to produce more pigment. Studies have shown thIs nicely in treating hypopigmented scars.... However in the situation described the hypopigmentation is temporary and will likely resolve over time.

Latisse to darken skin on arm

I have no idea why you want to do this. It will affect the hair follicles there and grow your hairs longer, thicker, and darker there. It will not darken your skin only. So, no, I would highly advise you NOT to do this. "This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.